# SDR FDEA201007292725

- Difficulty date: July 29, 2010
- Submitted: August 6, 2010
- Operation: Air carrier
- Aircraft: N994FD
- Make and model: Boeing 757-23A
- Aircraft serial: 25490
- Aircraft time: 39,368 hours, 10,921 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1500 FRAME BETWEEN STR 26L AND 27L DENTED, GOUGED AND CORRODED.  REMOVED CORROSION PER SRM 51-10-02; L=3", W=1", D=.004", WITHIN LIMITS PER SRM 53-00-  53, FIG.101. GOUGE AREA; L=1.2",W=.01", D=.003", WITHIN LIMITS PER SRM 53-00-53, FIG.101;   DENT OUT OF LIMITS. NO DENTS ALLOWED, IN THIS AREA, PER SRM 53-00-07, FIG.101. HFEC   NOTED NO CRACKS IN CUTOUT AREA. RECEIVED NEW DOUBLER ON TRAVELER T10/846636.   INSTALLED DOUBLER PER SRM 53-00-07 AT BS 1500, S26L / 27L. MAJOR REPAIR.
